# SDR 7AHR2015043000138

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: General aviation
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 66,573 hours, 43,286 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE FITTING CRACKED LT SIDE BS 600, LONGERON 22L.  R & R THE FITTING IAW SRM 51-30-1, 51-10-02, 51-10-4, 5110-2 AND 57-31-4.
